Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 14, 2013Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2013, 5:03 PM EDT for Burlington County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2013, 5:03 PM EDT (21:03 UTC)
Expired
Jun 14, 2013, 6:00 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
451 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WWUS81 KPHI 142103
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT FRI JUN 14 2013

NJZ019-027-142200-
NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
503 PM EDT FRI JUN 14 2013

...A THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...

AT 457 PM EDT...A THUNDERSTORM WAS NEAR COLUMBUS...MOVING SOUTH AT 
30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL 
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND 
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR JOBSTOWN AROUND 
510 PM...PEMBERTON HEIGHTS AROUND 520 PM...LEISURETOWNE AROUND 530 
PM...SHAMONG AROUND 540 PM AND WHARTON STATE FOREST AROUND 550 PM.

LAT...LON 3966 7458 3980 7480 4013 7477 4015 7472
      4017 7471 4017 7466 4014 7462 4014 7459
      4006 7455

$$

FORECASTER: SZATKOWSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:03 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 14, 4:03 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT FRI JUN 14 2013

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE MID ATLANTIC STATES
THROUGH TONIGHT AND SATURDAY, EVENTUALLY PUSHING TO OUR SOUTHEAST BY
THE END OF THE WEEKEND. EARLY NEXT WEEK, AN AREA OF LOW PRESSURE
WILL APPROACH FROM THE WEST MONDAY, AND ITS ASSOCIATED COLD FRONT
WILL CROSS OUR REGION TUESDAY. ANOTHER AREA OF HIGH PRESSURE IS THEN
EXPECTED TO BUILD ACROSS THE REGION THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AN 18Z SURFACE ANALYSIS PLACED LOW PRESSURE EAST OF CAPE COD. A
TROUGH WAS DRAPED FROM THE HUDSON VALLEY SOUTH-SOUTHWESTWARD ACROSS
EASTERN PENNSYLVANIA. HIGH PRESSURE WAS OVER THE UPPER GREAT LAKES.
AN UPPER AIR ANALYSIS SHOWED A TROUGH IN THE EAST WITH A RIDGE
ACROSS THE MIDWEST TO THE SOUTHERN PLAINS. THERE WAS ANOTHER TROUGH
IN THE NORTHERN ROCKIES AREA. THERE WERE SOME POCKETS OF FOCUSED 850
MB WAA FROM NEAR NEW JERSEY INTO SOUTHERN NEW ENGLAND, THEN OTHER
AREAS FROM THE CENTRAL PLAINS TO THE MIDWEST. A 250 MB CYCLONICALLY
CURVED JET WAS FROM THE UPPER GREAT LAKES DOWN TO THE CAROLINAS THEN
TO FAR EASTERN NEW ENGLAND.

AN UPPER-LEVEL TROUGH AXIS WILL CONTINUE TO SHIFT TO OUR EAST
THROUGH TONIGHT, ALONG WITH A STRONG SHORT WAVE ROUNDING THE BASE OF
THIS TROUGH. AN AREA OF CONVERGENCE HAS SET UP THIS AFTERNOON ON THE
WEST SIDE OF THE UPPER-LEVEL TROUGH, WITH A SURFACE TROUGH DRAPED
FROM THE HUDSON VALLEY INTO EASTERN PENNSYLVANIA. THE COLDER AIR
ALOFT IS CONTRIBUTING TO JUST ENOUGH INSTABILITY TO ASSIST IN AREAS
OF LOW-LEVEL LIFT. THIS IS RESULTING IN SOME SHOWERS DROPPING
SOUTHWARD. THERE HAS BEEN OCCASIONAL LIGHTNING STRIKES SHOWING UP
WITH SOME OF THE STRONGER CORES IN EASTERN NEW YORK STATE, AND GIVEN
THE COLDER AIR ALOFT SOME LOCALIZED SMALL HAIL CANNOT BE RULED OUT
INTO EARLY THIS EVENING. THE BEST CHC OF THIS IS WITH STRONGER CORES
THAT ARE ABLE TO SUSTAIN THEMSELVES LONGER. THIS ACTIVITY IS
PRIMARILY DRIVEN BY DAYTIME HEATING, THEREFORE DISSIPATION IS
EXPECTED EARLY THIS EVENING AS THE BOUNDARY LAYER COOLS AND ALSO
SOME FURTHER DRYING WORKS IN. AS A RESULT, WE MAINTAINED SLIGHT CHC
TO LOW CHC POPS THROUGH EARLY EVENING TO ACCOUNT FOR THIS ACTIVITY.

OTHERWISE AS THE UPPER-LEVEL TROUGH SHIFTS EAST, SURFACE HIGH
PRESSURE WILL APPROACH THE AREA TOWARD MORNING. THE PRESSURE
GRADIENT WHILE IT REMAINS SOMEWHAT TIGHTENED THROUGH THE NIGHT,
THE LACK OF VERTICAL MIXING WILL RESULT IN LESS WIND TONIGHT. THE
CLOUDS ARE ANTICIPATED TO THIN OUT AND DISSIPATE WITH THE LOSS OF
DAYTIME HEATING, THEREFORE WE FOLLOWED THE TREND OF CONTINUITY WITH
THE COVERAGE LOWERING IN THE SKY GRIDS.

AS FOR TEMPERATURES, WE USED AN EVEN GFS/NAM MOS BLEND WITH JUST
SOME MINOR TWEAKS. THE HOURLY TEMPERATURE GRIDS HAS SOME
INCORPORATION OF THE LAMP/LAV GUIDANCE TO HELP ASSIST WITH TRENDS
THIS AFTERNOON.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF AN UPPER-LEVEL TROUGH
THAT CONTINUES TO LIFT NORTHEASTWARD AND FARTHER AWAY FROM OUR AREA.
MEANWHILE, A RIDGE MOVES INTO THE EASTERN GREAT LAKES AND OHIO
VALLEY REGION BY LATE IN THE DAY. THIS WILL ALLOW SURFACE HIGH
PRESSURE TO SLIDE EAST AND SOUTHEASTWARD. IT APPEARS THAT THE CENTER
OF THE SURFACE HIGH SETTLES TO OUR SOUTH BY LATE IN THE DAY. THIS
WILL RESULT IN NORTHWEST WINDS TENDING TO TURN WESTERLY OR EVEN
SOUTHWEST. THE FLOW ALOFT IS STILL NORTHWESTERLY, HOWEVER THE
BOUNDARY LAYER WINDS MAY BECOME LIGHT TO ALLOW SOMEWHAT OF A SEA
BREEZE TO DEVELOP AND PROBABLY HOLD CLOSER TO THE IMMEDIATE COAST.

THERE ARE SOME SHORT WAVES FORECAST TO BE ROUNDING THE TOP OF THE
RIDGE TO OUR WEST, AND WITH INCREASING WAA UP THE OHIO VALLEY
COMBINED WITH A NORTHWESTERLY FLOW ALOFT, SOME HIGHER LEVELS CLOUDS
MAY ARRIVE DURING THE COURSE OF THE DAY. THERE SHOULD ALSO BE AT
LEAST SOME CUMULUS DEVELOPMENT WITH JUST ENOUGH LOW-LEVEL MOISTURE
IN PLACE. OVERALL THOUGH, WE ARE ANTICIPATING A GOOD AMOUNT OF
SUNSHINE.

AS FOR TEMPERATURES, A GFS/NAM MOS BLEND WAS USED WITH SOME LOCAL
MODIFICATIONS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
TO START THE LONG TERM PERIOD, AN AREA OF HIGH PRESSURE WILL BEGIN
PUSHING TO OUR SOUTH AND EAST DURING SATURDAY NIGHT, AND WE STILL
EXPECT DRY CONDITIONS TO LAST THROUGH SATURDAY NIGHT WITH SOME
INCREASE IN CLOUDS FROM THE WEST BY SUNDAY MORNING. AS THE HIGH
PRESSURE CONTINUES TO SETTLE OFF TO OUR SOUTHEAST DURING SUNDAY,
BOTH THE GFS AND ECMWF SHOW A FAIRLY ZONAL FLOW ALOFT BRINGING A MID
LEVEL SHORTWAVE EASTWARD FROM AROUND THE GREAT LAKES. THIS FEATURE
WILL BRING AN INCREASING CHANCE FOR SCATTERED SHWRS/T-STORMS TO OUR
REGION BY SUNDAY AFTERNOON INTO SUNDAY EVENING; ALTHOUGH THE TIMING
AND STRENGTH OF THIS FEATURE DIFFER SOMEWHAT IN MODEL GUIDANCE. WE
HAVE KEPT MAINLY CHANCE POPS IN PLACE AT THIS TIME, GRADUALLY
INCREASING THROUGH THE COURSE OF SUNDAY.

EARLY NEXT WEEK, MOST OF THE MODEL GUIDANCE INDICATES AN AREA OF LOW
PRESSURE PROGRESSING EASTWARD FROM AROUND THE GREAT LAKES FROM
MONDAY INTO TUESDAY. AHEAD OF THIS SYSTEM ON MONDAY, A COUPLE OF MID
LEVEL SHORTWAVES MAY PASS ACROSS OUR REGION, AND WITH ENOUGH
INSTABILITY AROUND, WE MAY HAVE MORE SCATTERED SHWR/T-STORM
ACTIVITY. BY TUESDAY, THE MODELS BECOME MORE DIVERGENT; ALTHOUGH,
MOST GUIDANCE TAKES THE LOW PRESSURE FROM AROUND THE GREAT LAKES
EASTWARD TOWARD THE NEW ENGLAND REGION, WITH A TRAILING COLD FRONT
APPROACHING AND CROSSING OUR REGION FROM TUESDAY AFTERNOON THROUGH
TUESDAY NIGHT. OF NOTE, THE LATEST GFS RUN NOW DEVELOPS AN AREA OF
LOW PRESSURE ALONG THE FRONTAL BOUNDARY AROUND THE UPPER OHIO VALLEY
REGION, WITH THIS LOW THEN INTENSIFYING SOME AS IT PASSES OVER OUR
REGION TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. AS NOTED BY THE
PREVIOUS SHIFT, PWAT VALUES STEADILY RISE ACROSS OUR REGION FROM
MONDAY INTO TUESDAY, AND WITH A SURFACE LOW POSSIBLY DEVELOPING
ALONG THE FRONTAL BOUNDARY AS IT TRACKS ACROSS OUR REGION TUESDAY,
THERE IS THE POTENTIAL FOR ANOTHER HEAVY RAIN EVENT. WHILE THE FINER
DETAILS OF THE TIMING AND STRENGTH OF THE COLD FRONT PASSAGE AND
POSSIBLE SURFACE LOW WILL BE ADJUSTED AS MODEL SOLUTIONS BECOME
CLOSER IN AGREEMENT, WE HAVE KEPT HIGH CHANCE POPS IN PLACE FOR NOW
WITH THE FRONTAL PASSAGE TUESDAY.

BY EARLY WEDNESDAY, BOTH THE ECMWF AND GFS SHOW THE COLD FRONT
PROGRESSING EAST AND OFFSHORE AS SURFACE HIGH PRESSURE FROM AROUND
THE GREAT LAKES AND MIDWEST STATES BEGINS TO SPREAD EASTWARD TOWARD
OUR REGION. THIS HIGH PRESSURE IS FORECAST TO REMAIN NEARBY AND
INFLUENCE OUR REGION THROUGH THE END OF THE WEEK.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF THIS AFTERNOON...OVERALL VFR. SOME SHOWERS WILL MOVE FROM
NORTH TO SOUTH, ALTHOUGH COVERAGE SHOULD BE NO MORE THAN SCATTERED.
AN ISOLATED THUNDERSTORM WILL BE AROUND, HOWEVER GIVEN THE LOW
COVERAGE THIS WAS NOT INCLUDED. ANY SHOWER CAN BRIEFLY REDUCE THE
LOCAL VISIBILITIES, HOWEVER GIVEN THE SCATTERED NATURE JUST A VCSH
WAS USED. SOME AMENDMENTS MAY BE NEEDED TO INCLUDE A VISIBILITY
RESTRICTION IF A SHOWER LOOKS TO AFFECT A TERMINAL. NORTHWESTERLY
WINDS AROUND KNOTS WITH SOME GUSTS TO NEAR 20 KNOTS, WILL DIMINISH
TOWARD EVENING.

TONIGHT...VFR. ANY REMAINING CEILINGS ARE FORECAST TO DISSIPATE
AFTER A FEW EARLY EVENING SHOWERS. NORTHWEST WINDS DIMINISHING TO
AROUND 5 KNOTS.

SATURDAY...VFR, WITH SOME CUMULUS OR HIGH CLOUDS. NORTHWEST WINDS
MAINLY 5-10 KNOTS, BECOMING WEST OR SOUTHWEST LATER IN THE DAY.

OUTLOOK...
SATURDAY NIGHT...VFR CONDITIONS EXPECTED.

SUNDAY AND MONDAY...MOSTLY VFR CONDITIONS. SOME LOWERING TO MVFR
POSSIBLE IN SCATTERED SHWRS/T-STORMS, ESPECIALLY EACH AFTN/EVE.

TUESDAY...MAINLY VFR CONDITIONS TO START THE DAY, BUT SHWRS/T-STORMS
WILL INCREASE IN COVERAGE BY AFTN TO TUESDAY NIGHT WITH SOME
LOWERING TO MVFR.

WEDNESDAY...VFR CONDITIONS EXPECTED.

&&

.MARINE...
AN UPPER-LEVEL TROUGH WILL CONTINUE TO SHIFT EAST AND NORTHEAST OF
THE AREA THROUGH SATURDAY. AN AREA HIGH PRESSURE IS FORECAST TO
SETTLE SOUTHEASTWARD FROM THE UPPER GREAT LAKES TONIGHT, THEN SLIDE
TO OUR SOUTH DURING THE DAY SATURDAY. THE WINDS HAVE SETTLED SOME
MORE AND THEY ARE FORECAST TO REMAIN BELOW ADVISORY CRITERIA THROUGH
SATURDAY AND THE ADVISORY WAS DROPPED FOR THE LOWER DELAWARE BAY.
THE NORTHWEST FLOW WILL SHIFT TO THE WEST AND SOUTHWEST THROUGH
SATURDAY. THE SEAS ARE HIGHER ACROSS THE SOUTHERN OCEAN ZONES DUE TO
THE NORTHERLY FLOW. IT WILL TAKE AWHILE LONGER FOR THESE TO SUBSIDE,
AND THIS IS ALREADY OCCURRING ACROSS THE NORTHERN WATERS. THE SMALL
CRAFT ADVISORY FOR THE OCEAN REMAINS IN EFFECT UNTIL 00Z AS SEAS
SHOULD BE DROPPING BELOW 5 FEET BY THEN.

OUTLOOK...
THROUGH THE WEEKEND, WE ANTICIPATE WINDS AND SEAS TO REMAIN BELOW
SCA CRITERIA AS OUR REGION AND COASTAL WATERS WILL BE INFLUENCED BY
NEARBY HIGH PRESSURE. DURING EARLY NEXT WEEK, A PROLONGED SOUTHERLY
FLOW IS EXPECTED TO DEVELOP ACROSS OUR COASTAL WATERS, AND WHILE
WIND GUSTS SHOULD REMAIN SUB-SCA, SEAS MAY APPROACH 5 FEET AT TIMES
FROM MONDAY THROUGH WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ450>455.

&&

SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...KLINE
AVIATION...GORSE/KLINE
MARINE...GORSE/KLINE
Hazardous weather outlook, Jun 14, 4:13 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 PM EDT FRI JUN 14 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-152015-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
413 PM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-152015-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
413 PM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-152015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
413 PM EDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 14, 11:15 AM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1115 AM EDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HAIL             CONOWINGO               39.68N  76.16W
06/13/2013  E0.25 INCH       CECIL              MD   PUBLIC

0900 AM     TSTM WND DMG     EAST MARLBOROUGH TWP    39.87N  75.73W
06/13/2013                   CHESTER            PA   EMERGENCY MNGR

            SEVERAL TREES WERE DOWNED DUE TO STRAIGHT LINE WIND AND
            BROUGHT POWER LINES DOWN.

0918 AM     HAIL             ELVERSON                40.16N  75.83W
06/13/2013  E0.25 INCH       CHESTER            PA   PUBLIC

0920 AM     TSTM WND DMG     HOCKESSIN               39.78N  75.69W
06/13/2013                   NEW CASTLE         DE   TRAINED SPOTTER

            SINGLE TREE INTO POWER LINE

0922 AM     TSTM WND DMG     HOCKESSIN               39.78N  75.69W
06/13/2013                   NEW CASTLE         DE   PUBLIC

            NUMEROUS TREES DOWN...BROKEN LIMBS...POWER OUTAGES

0939 AM     HAIL             CONSHOHOCKEN            40.08N  75.29W
06/13/2013  E0.25 INCH       MONTGOMERY         PA   PUBLIC

0947 AM     HAIL             WOODBURY                39.84N  75.15W
06/13/2013  E0.25 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

0947 AM     TSTM WND GST     WOODBURY                39.84N  75.15W
06/13/2013  E57 MPH          GLOUCESTER         NJ   TRAINED SPOTTER

1000 AM     TSTM WND DMG     NEW CASTLE              39.67N  75.57W
06/13/2013                   NEW CASTLE         DE   EMERGENCY MNGR

            SEVERAL TREES WERE DOWNED AND ONE TREE RESTING ON
            HOUSE. ONE REPORT OF WIRES DOWN.

1002 AM     HAIL             HADDONFIELD             39.90N  75.04W
06/13/2013  E0.25 INCH       CAMDEN             NJ   TRAINED SPOTTER

1005 AM     LIGHTNING        MARPLE TWP              39.97N  75.36W
06/13/2013                   DELAWARE           PA   PUBLIC

            2 HOUSES STRUCK BY LIGHTNING...ONE BROOMALL SECTION OF
            MARPLE AND OTHER IN SWATHMORE AT WOMENS CENTER AT
            COLLEGE

1013 AM     LIGHTNING        E RISING SUN            39.70N  76.06W
06/13/2013                   CECIL              MD   EMERGENCY MNGR

            *** 1 INJ *** PERSON WAS STRUCK BY LIGHTNING JUST EAST
            OF RISING SUN

1015 AM     LIGHTNING        NEW GARDEN              39.81N  75.75W
06/13/2013                   CHESTER            PA   EMERGENCY MNGR

            LIGHTNING STRUCK A HOUSE LOCATED ON BRIDAL COURT IN NEW
            GARDEN

1015 AM     TSTM WND DMG     DEERFIELD TWP           39.47N  75.13W
06/13/2013                   CUMBERLAND         NJ   EMERGENCY MNGR

            SEVERAL POWER POLES SNAPPED AND FELL ONTO MORTON
            AVENUE.

1015 AM     TSTM WND DMG     MAGNOLIA                39.07N  75.48W
06/13/2013                   KENT               DE   EMERGENCY MNGR

            TREES DOWN OVER WIRES...SIMILAR DAMAGE IN SMYRNA AND
            HARTLY IN KENT COUNTY... DE.

1020 AM     HAIL             BRIDGETON               39.43N  75.23W
06/13/2013  E0.25 INCH       CUMBERLAND         NJ   EMERGENCY MNGR

1027 AM     HAIL             DEERFIELD TWP           39.47N  75.13W
06/13/2013  E0.25 INCH       CUMBERLAND         NJ   EMERGENCY MNGR

1030 AM     HAIL             MILLVILLE               39.39N  75.05W
06/13/2013  M0.25 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

1030 AM     LIGHTNING        BROWNS MILLS            39.97N  74.58W
06/13/2013                   BURLINGTON         NJ   PUBLIC

            LARGE TREE STRUCK BY LIGHTNING. THE TREE WAS DESTROYED
            WITH SPLINTERED WOOD FOUND MORE THAN 50 FEET AWAY.

1049 AM     HAIL             ESTELL MANOR            39.35N  74.77W
06/13/2013  E0.25 INCH       ATLANTIC           NJ   PUBLIC

1100 AM     HAIL             LINWOOD                 39.34N  74.57W
06/13/2013  M0.75 INCH       ATLANTIC           NJ   COCORAHS

            PEA TO PENNY SIZE HAIL ENCOUNTERED

1100 AM     TSTM WND DMG     CAPE MAY COURT HOUSE    39.08N  74.82W
06/13/2013                   CAPE MAY           NJ   TRAINED SPOTTER

            ENTRANCE TO CAPE MAY COUNTY PARK ON ROUTE 9 HAD SEVERAL
            LARGE TREE LIMBS DOWN WHICH TOOK DOWN POWER LINES.

0445 PM     HAIL             DOVER AFB               39.13N  75.47W
06/13/2013  M0.25 INCH       KENT               DE   PUBLIC

            DOVER AFB HAD PEA SIZE HAIL FOR APPROXIMATELY 15
            MINUTES

0449 PM     TSTM WND GST     STEVENSVILLE            38.98N  76.31W
06/13/2013  M68 MPH          QUEEN ANNE'S       MD   PUBLIC

0502 PM     TSTM WND GST     FRANKFORD               38.52N  75.23W
06/13/2013  M68 MPH          SUSSEX             DE   TRAINED SPOTTER

0508 PM     TSTM WND DMG     CLOVERFIELDS            38.99N  76.31W
06/13/2013                   QUEEN ANNE'S       MD   TRAINED SPOTTER

            KENT ISLAND HIGH SCHOOL SUFFERED ROOF DAMAGE AND FENCE
            DAMAGE

0552 PM     TSTM WND GST     CEDARVILLE              39.33N  75.20W
06/13/2013  E60 MPH          CUMBERLAND         NJ   TRAINED SPOTTER

0553 PM     TSTM WND GST     NEWPORT                 39.30N  75.18W
06/13/2013  M63 MPH          CUMBERLAND         NJ   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN

0600 PM     TSTM WND GST     MILLVILLE               39.39N  75.05W
06/13/2013  M58 MPH          CUMBERLAND         NJ   ASOS

            MEASURED WIND SPEED

&&

EVENT NUMBER PHI1300097 PHI1300103 PHI1300094 PHI1300095 PHI1300107
PHI1300096 PHI1300098 PHI1300099 PHI1300104 PHI1300100 PHI1300114
PHI1300101 PHI1300102 PHI1300109 PHI1300113 PHI1300110 PHI1300108
PHI1300106 PHI1300115 PHI1300105 PHI1300111 PHI1300112 PHI1300116
PHI1300117 PHI1300119 PHI1300122 PHI1300118 PHI1300121 PHI1300120

GORSE/BUNKER/GAINES/MEOLA/KLINE
Special weather statement, Jun 14, 3:58 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT FRI JUN 14 2013

NJZ001-007-008-142100-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
358 PM EDT FRI JUN 14 2013

...A THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...NORTHERN MORRIS
AND SUSSEX COUNTIES...

AT 353 PM EDT...A THUNDERSTORM WAS NEAR HIGH POINT...MOVING SOUTH AT
20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS.  THIS STORM WILL BE NEAR VERNON VALLEY
AROUND 410 PM...SUSSEX AROUND 420 PM...PELLETTOWN AROUND 430
PM...FRANKLIN AROUND 440 PM...LAKE MOHAWK AROUND 450 PM AND
HOPATCONG AROUND 500 PM.

LAT...LON 4126 7447 4113 7444 4109 7449 4107 7448
      4105 7449 4106 7445 4103 7442 4090 7439
      4085 7493 4114 7494 4118 7489 4129 7484
      4135 7475 4136 7469

FORECASTER: SZATKOWSKI
Special weather statement, Jun 14, 4:49 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 PM EDT FRI JUN 14 2013

NJZ001-007>010-012-015-142145-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
449 PM EDT FRI JUN 14 2013

...THUNDERSTORMS WILL AFFECT EASTERN HUNTERDON...EASTERN
WARREN...MIDDLESEX...NORTHWESTERN MERCER...SOMERSET...SOUTHERN SUSSEX
AND WESTERN MORRIS COUNTIES...

AN AREA OF THUNDERSTORMS COVERED PORTIONS OF SUSSEX...WARREN AND
MORRIS COUNTIES AT 445 PM. THE THUNDERSTORMS WERE GENERALLY MOVING
SOUTH AT 40 MPH AND WILL MOVE INTO PORTIONS OF HUNTERDON...
SOMERSET...MIDDLESEX...AND MERCER COUNTIES BETWEEN NOW AND 600 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE THUNDERSTORMS. HEAVY
RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN MAY CAUSE RISES ON
SMALL STREAMS AND CREEKS.

LAT...LON 4071 7440 4068 7445 4066 7445 4067 7440
      4062 7442 4060 7444 4060 7436 4038 7427
      4036 7430 4033 7489 4103 7499 4115 7457

FORECASTER: SZATKOWSKI
Special weather statement, Jun 14, 5:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT FRI JUN 14 2013

NJZ019-027-142200-
NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
503 PM EDT FRI JUN 14 2013

...A THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...

AT 457 PM EDT...A THUNDERSTORM WAS NEAR COLUMBUS...MOVING SOUTH AT
30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR JOBSTOWN AROUND
510 PM...PEMBERTON HEIGHTS AROUND 520 PM...LEISURETOWNE AROUND 530
PM...SHAMONG AROUND 540 PM AND WHARTON STATE FOREST AROUND 550 PM.

LAT...LON 3966 7458 3980 7480 4013 7477 4015 7472
      4017 7471 4017 7466 4014 7462 4014 7459
      4006 7455

FORECASTER: SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:34 AM EDTSmall Craft AdvisoryPHI11 hr
Jun 14, 8:42 AM EDTRiver Flood WarningPHIEssex, Morris, Passaic51 hr
Jun 14, 3:58 PM EDTSpecial Weather StatementPHISussex62 min
Jun 14, 4:49 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Morris, Somerset56 min
Jun 14, 5:06 PM EDTSpecial Weather StatementPHICumberland, Gloucester54 min
Jun 14, 5:41 PM EDTSpecial Weather StatementPHIHunterdon, Mercer64 min
Jun 14, 5:45 PM EDTSpecial Weather StatementPHIAtlantic60 min
Jun 14, 6:20 PM EDTSpecial Weather StatementPHIAtlantic, Cape May55 min
Jun 14, 6:32 PM EDTSpecial Marine WarningPHI88 min
Jun 14, 6:42 PM EDTSpecial Weather StatementPHICamden48 min
Jun 14, 7:29 PM EDTSpecial Weather StatementPHICape May46 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.